# SDR 9625719604

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Assembly
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGHT MAIN GEAR DOOR LATCH MECHANSIM.  OPERATIONAL CHECK NORMAL ON GEAR SWING.
